Skip to content
My WebMD Sign In, Sign Up
Tired but sugar OK???
avatar
Dickerson888 posted:
My Doc has me on pills for Diabetes and my A1C is getting better. Sometimes I get real tired and shaky like it's too low but upon checking it's close to normal range.

Any ideas as to why???
Reply
 
avatar
mhall6252 responded:
Sometimes it takes a while for your body to adjust to the new lower numbers. It will get better, I promise. Sometimes a glass of water is enough to make you feel better.
Michelle
Diabetic since 5/2001
Follow my journey at www.mch-breastcancer.blogspot.com
Smile and the world smiles with you.


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

peripheral neuropathy
When peripheral neuropathy first started for me, I tried the prescription drug neurontin; it was mildly effective, but the side effects ... More
Was this Helpful?
1 of 6 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.